# SDR FDEA201909192285

- Difficulty date: September 19, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0155504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR INBOARD LUG HOLE BORE FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR INBOARD LUG HOLE BORE (#4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-07 AND EA # : 1-5750- T0330871 B PART 1 STEP 1F(1) AND 1F(3). TITLE: WINGS- FLIGHT SURFACES- RT WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR-PSE 57.55.01.1- ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI : 57508987 FOR WORK DETAILS.
